MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported a system alarm 08 on the pump.Additional information was received stating that at 0800, the resident's accucheck was 6.2.They poured the scheduled tube feed and attached to the resident's gt port.Scheduled insulin glargine 14 units was administered to the resident.The pump was turned on and started.Initially, the screen showed "flushing 75/150ml".They left the room.At 1105, the accucheck was checked as scheduled and showed 3.8.They checked the resident in the room and the resident showed no objective and subjective symptoms of hypoglycemia other than the blood sugar.They checked the pump and saw that the pump was still "flushing 75/150ml".They assumed that the pumped never flushed the line and the 0830 tube feed never ran through as the bag remained full.They re-programmed the pump to infuse the tube feed.At 1220, the accucheck was rechecked and showed 3.5.Hypoglycemia protocol was followed and they administered 15gm of glucose gel via gt.The incident was reported off to another nurse as the first went for a break.After 15 minutes, the nurse re-checked the accucheck of the resident and it showed 3.0.The nurse assessed the tube feed pump and site and noticed that the purple port was disconnected from the tube, and the tube feed had been infusing out of it.Tube feed residue was noted on the green pad.The nurse re-connected the port to the tube and continued to infuse the remainder of the 0830 pump + 1 box from the scheduled 1230h feed.The nurse re-checked the accucheck at 1300 and it showed 4.4.
 
Additional Manufacturer Narrative
This is the first time that this device came in for service.Upon receipt of the device for evaluation, the device was tested and the reported issue could not be duplicated, the results were within specification and the device operated as intended.The alarm history records for ks23w0027110 were reviewed and showed the device never had a system error 8 or any other motor, cassette, or valve error.A definitive root cause could not be determined as the testing of the device was within specification.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23631385
Report Number1423537-2025-00476
Device Sequence Number18714975
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public10192253065701
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown